Vicks Action 500 Advanced
Manufactured By Vicks
Composition Caffeine 30mg + Diphenhydramine 25mg + Paracetamol 500mg + Phenylephrine 5mg
RS 48.00
Package SIZE
( 10 Tablet )
100% Authentic
Products
Free
Shipping*
Products
Return Policy
Description:
Introducing Vicks’ NEW Action 500 Advanced - a tablet formulated for effective relief from not just cold and headache, but also cough. Now let nothing stop you from giving your best.